# SDR ASAA2022072439163

- Difficulty date: July 24, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 25,003 hours, 7,718 cycles
- System (JASC): 2210 · Autopilot System
- Part: Panel
- Part number: 4082260939
- Part serial: 02429029
- Condition: Faulty
- Location: Flight Compartme
- Part time: 60,230 hours, 27,304 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODE CONTROL PANEL STUCK. GROUNDED - YES. REMOVED AND REPLACED MODE CONTROL PANEL PER B737-900 AMM 22-11-34. OPS CHECK GOOD.
